# SDR CA020808001

- Difficulty date: August 6, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 600908002
- Condition: Frozen
- Location: Ailerons
- Part time: 15,113 hours, 14,744 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) FROZEN AILERONS AT FL280 CLIMBING TO FL300.  A/C WAS STILL CONTROLLABLE BUT ONLY WITH A BANK ANGLE OF 5 DEG.  DECIDED TO START A STRAIT DESCENT DOWN TO FL70 TO GET OUT OF FREEZING LEVEL. AT FL70 AILERON OPERATION WAS REGAINED.  LANDING IN DUS WAS NORMAL. BEFORE FLIGHT,  HAD HEAVY RAIN SHOWERS.  FDR REPLACED.  FOUND 'GEL' ON AILERON FLT CONTROL CABLE PULLEYS. CLEANED PULLEYS AND APPLIED LPS 3 TO CABLES IAW MM 20-23-00.
